Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 454636, 11 pages
http://dx.doi.org/10.1155/2011/454636
Research Article

Chaotic Attractor Generation via Space Function Controls

1Department of Mathematics and Physics, Beijing Institute of Petrochemical Technology, Beijing 102617, China
2Intelligent Control Laboratory, College of Engineering, Peking University, Beijing 100871, China
3School of Electrical and Electronics Engineering, East China Jiaotong University, Nanchang 330013, China

Received 28 March 2011; Accepted 17 July 2011

Academic Editor: Elmetwally Elabbasy

Copyright © 2011 Hong Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The analysis of chaotic attractor generation is given, and the generation of novel chaotic attractor is introduced in this paper. The underlying mechanism involves two simple linear systems with one-dimensional, two-dimensional, or three-dimensional space functions. Moreover, it is demonstrated by simulation that various attractor patterns are generated conveniently by adjusting suitable space functions' parameters and the statistic behavior is also discussed.